Applied Mathematics & Information Sciences
Aiming at the anonymity problem existing in Zhu et al.’s and Lee et al.’s schemes,Wu et al. proposed an improved scheme. But,Wu et al.’s scheme is also proven unable to provide anonymity. Especially, Zeng et al. declared that due to an inherent design flaw in Zhu et al.’s scheme, Zhu et al.’s scheme and its successors are unlikely to provide anonymity. However, in fact, we can use a simple but effective method to solve this anonymity problem. In this paper, based on Wu et al.’s scheme, we propose a novel authentication scheme with anonymity for wireless communications. Our method is also suitable for Zhu et al.’s and Lee et al.’s schemes. Analyses show that the proposed scheme can solve this anonymity problem and is almost as efficient as the exiting one in performance.
Digital Object Identifier (DOI)
Pang, Liaojun; Li, Huixian; Zhou, Xia; and Wang, Yumin
"A Novel Authentication Scheme with Anonymity for Wireless Communications,"
Applied Mathematics & Information Sciences: Vol. 08:
6, Article 41.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss6/41